Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 119, Number 5, Pages 884–887 (Mi dan22928)  

MATHEMATICS

Generalized solutions of a quasilinear differential equation in Banach space

C. Foias, G. Gussi, V. Poénaru


Full text: PDF file (464 kB)

Bibliographic databases:
Presented: С. Л. Соболев
Received: 07.10.1957

Citation: C. Foias, G. Gussi, V. Poénaru, “Generalized solutions of a quasilinear differential equation in Banach space”, Dokl. Akad. Nauk SSSR, 119:5 (1958), 884–887

Citation in format AMSBIB
\Bibitem{FoiGusPoe58}
\by C.~Foias, G.~Gussi, V.~Po\'enaru
\paper Generalized solutions of a quasilinear differential equation in Banach space
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 119
\issue 5
\pages 884--887
\mathnet{http://mi.mathnet.ru/dan22928}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0098231}
\zmath{https://zbmath.org/?q=an:0080.33003}


Linking options:
  • http://mi.mathnet.ru/eng/dan22928
  • http://mi.mathnet.ru/eng/dan/v119/i5/p884

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021